# SDR SWIA202054171

- Difficulty date: November 24, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 38,238 hours, 36,845 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT WINDOW.  FLIGHT 5889-FILED CLOSED.  THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 21870767 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LT WINDOW ASSEMBLY, IAW CRJ200 AMM AND TASK CARD.  OPERATIONS AND LEAK CHECKS GOOD AT THIS TIME.  TORQUE WRENCH: S/N: 1018916975 DUE-11/20S/N: 0814054098 DUE-10/21.
